RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 705–714 (Mi mz9839)  

Doctoral theses

Fluctuations of homogeneous processes with independent increments

B. A. Rogozin


Abstract: This is the author's abstract of a thesis presented for the academic degree of Doctor of Physicomathematical Sciences. The thesis has been defended on December 21, 1970 at the Council which awards academic degrees in mechanomathematical sciences at Novosibirsk State University. The official opponents were V. M. Zolotarev (Doctor of Physicomathematical Sciences), V. S. Korolyuk (Doctor of Physicomathematical Sciences and Corresponding member of the Academy of Sciences of the Ukrainian SSR), and Yu. V. Prokhorov (Doctor of Physicomathematical Sciences and Corresponding Member of the Academy of Sciences of the USSR).

Full text: PDF file (1273 kB)

English version:
Mathematical Notes, 1972, 11:6, 426–431

Bibliographic databases:

UDC: 519

Citation: B. A. Rogozin, “Fluctuations of homogeneous processes with independent increments”, Mat. Zametki, 11:6 (1972), 705–714; Math. Notes, 11:6 (1972), 426–431

Citation in format AMSBIB
\Bibitem{Rog72}
\by B.~A.~Rogozin
\paper Fluctuations of homogeneous processes with independent increments
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 705--714
\mathnet{http://mi.mathnet.ru/mz9839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=329052}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 426--431
\crossref{https://doi.org/10.1007/BF01093731}


Linking options:
  • http://mi.mathnet.ru/eng/mz9839
  • http://mi.mathnet.ru/eng/mz/v11/i6/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:81
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020